Congruence lattices of Rees matrix semigroups.

K. G. Johnston

Semigroup forum (1977/78)

  • Volume: 15, page 247-262
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Johnston, K. G.. "Congruence lattices of Rees matrix semigroups.." Semigroup forum 15 (1977/78): 247-262. <>.

author = {Johnston, K. G.},
journal = {Semigroup forum},
pages = {247-262},
title = {Congruence lattices of Rees matrix semigroups.},
url = {},
volume = {15},
year = {1977/78},

AU - Johnston, K. G.
TI - Congruence lattices of Rees matrix semigroups.
JO - Semigroup forum
PY - 1977/78
VL - 15
SP - 247
EP - 262
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.